| Model Number |
DTPB2Q1 |
| Medical Device Problem Code |
Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis; however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated emi.Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: 351333, lead implanted: (b)(6) 2008, 350973 lead implanted: (b)(6) 2008, 429888 lead implanted (b)(6) 2019.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited noise that was reproduced in clinic when the patient¿s arms extended widely out in different directions.Additionally, the lead displayed increased sensing integrity counter (sic) over time, t-wave oversensing (twos) post bi-ventricular pacing, and oversensing in the bi-polar (sensing electrograms).The patient experienced dizziness and presyncope.The rv lead was reprogrammed and later explanted and replaced.It was also reported that the cardiac resynchronization therapy defibrillator (crt-d) showed evidence of electromagnetic interference on stored electrograms (egm).The crt-d was explanted and electively replaced at the time of the lead revision.No further patient complications have been reported as a result of this event.